Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12981
Title: Notions of automaticity in semigroups
Authors: Hoffmann, M
Thomas, RM
First Published: 1-May-2003
Publisher: SPRINGER-VERLAG
Citation: SEMIGROUP FORUM, 2003, 66 (3), pp. 337-367
DOI Link: 10.1007/s002330010161
ISSN: 0037-1912
Links: http://hdl.handle.net/2381/12981
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.